Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
This article is available for purchase or by subscription. See below.
Floer homology and covering spaces

Tye Lidman and Ciprian Manolescu

Geometry & Topology 22 (2018) 2817–2838

We prove a Smith-type inequality for regular covering spaces in monopole Floer homology. Using the monopole Floer/Heegaard Floer correspondence, we deduce that if a 3–manifold Y admits a pn–sheeted regular cover that is a pL–space (for p prime), then Y is a pL–space. Further, we obtain constraints on surgeries on a knot being regular covers over other surgeries on the same knot, and over surgeries on other knots.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Smith inequality, Seiberg–Witten, Heegaard Floer homology, virtually cosmetic, L–spaces
Mathematical Subject Classification 2010
Primary: 57R58
Secondary: 57M10, 57M60
Received: 12 February 2017
Accepted: 5 November 2017
Published: 1 June 2018
Proposed: András I Stipsicz
Seconded: Peter Ozsváth, Ian Agol
Tye Lidman
Department of Mathematics
North Carolina State University
Raleigh, NC
United States
Ciprian Manolescu
Department of Mathematics
Los Angeles, CA
United States